STEVEN H. COHEN, M.D.; SUSAN M. KOETHE, PH.D.
To the editor: We write to confirm the findings of Hauptmann and associates (1) on the therapy of acquired C1 esterase inhibitor (C1 INH) deficiency with Danazol®. Their patient with lymphoma had the typical pattern of complement findings but had no history ofangioedema. Danazol therapy resulted in an elevation of the C1 INH, but the other complement component levels remained abnormal.
We have studied the case of a patient with chronic lymphocytic leukemia and elevated IgM level. He also had had no episodes of angioedema but did have recurrent episodes of sepsis. We had hoped to prevent sepsis by increasing
Learn more about subscription options.
Register Now for a free account.
COHEN SH, KOETHE SM. Danazol® and C1 Esterase Inhibitor Deficiency. Ann Intern Med. 1978;88:429. doi: 10.7326/0003-4819-88-3-429_1
Download citation file:
Published: Ann Intern Med. 1978;88(3):429.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only